# SDR FDEA201712273448

- Difficulty date: December 27, 2017
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 27,139 hours, 14,886 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: False Indication
- Location: Green Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RECEIVED GREEN HYDRAULIC LOW PRESSURE ON THE NR 1 GREEN PUMP.  AUTO BRAKE FAILED AND A LANDING GEAR MESSAGE ILLUMINATED.  THE GREEN HYDRAULIC SYSTEM INDICATOR BEGAN DECLINING. DECLARED AN EMERGENCY AND RETURNED FOR LANDING.  THE GREEN HYDRAULIC DECREASED TO THE  TOP OF THE YELLOW BAND.  ONCE ON FINAL, AND GEAR DOWN THE GREEN HYDRAULIC SYSTEM LEVEL  INCREASED TO BELOW THE TOP HAT.  INSPECTED ACFT FOR HYD LEAKS,  NO LEAKS FOUND.  RAN BOTH ENGINES IAW JRH, NO FAULTS FOUND,  NR 1 ENGINE GREEN PUMP OPS NORMAL AND NR 2 ENGINE GREEN PUMP OPS NORMAL.  NO AUTO BRAKE OR LANDING GEAR FAULTS SHOWN.  GREEN HYD SYS AT NORMAL LEVEL.  MAINT PANEL SHOWS ALL OPEN FOR ALL ENGINE DRIVEN PUMPS,  RAN BIT TEST OF BSCU, NO FAULTS FOUND IAW MM 32-42-00-05.  ACFT OK FOR SERVICE.
